Discrete Mathematics & Theoretical Computer Science, Vol 10, No 3 (2008)

Font Size:  Small  Medium  Large

Extremal K(s,t)-free bipartite graphs

C. Balbuena, P. Garcia-Vazquez, X. Marcote, J.C. Valenzuela


In this paper new exact values of the Zarankiewicz function z(m,n;s,t) are obtained assuming certain requirements on the parameters. Moreover, all the corresponding extremal graphs are characterized. Finally, an extension of this problem to 3-partite graphs is studied.

Full Text: PDF PostScript